# SDR AALA202107201509

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 23,245 hours, 3,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK, WELLS CONTROL UNIT LH1 NOT COMMUNICATING WITH WELS BATTERY UNITS. REPLACED WELS CONTROL UNIT LH1 PER AMM 33-51-07.
